# SDR SWAA2025032196489

- Difficulty date: February 15, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2025-139155 <[01]. REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 64 REV -; [02] COMPLETED TASK CERTIFIED.
